# SDR SWIA202054765

- Difficulty date: November 2, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR JOINT PLATE LOWER LONGERON, FS 519.64-FS 562.36 STGR 25, HAS CORROSION ON MULTIPLE AREAS, MARKED.  C-CHECK RO 12/26/2020.  FORWARD BAGGAGE BAY DOOR JOINT PLATE LOWER LONGERON, FS 519.64-FS 562.36 STGR 25.  CORROSION REMOVED, BLENDED, NDT'D, MEASURED, ENGINEERING ORDER ASSIGNED, FASTENERS REPLACED, ORIGINAL FINISH RESTORED, AND CORROSION PREVENTATIVE APPLIED, IAW CRJ 900 REO.
